淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2306201414022700
中文論文名稱 一些Hadamard 不等式的推廣與更細緻的結果
英文論文名稱 On some generalizations and refinements of Hadamard’s Inequality
校院名稱 淡江大學
系所名稱(中) 中等學校教師在職進修數學教學碩士學位班
系所名稱(英) Executive Master's Program In Mathematics for Teachers
學年度 102
學期 2
出版年 103
研究生中文姓名 王嘉鈴
研究生英文姓名 Jia-Ling Wang
學號 701190018
學位類別 碩士
語文別 中文
第二語文別 英文
口試日期 2014-06-17
論文頁數 46頁
口試委員 指導教授-楊國勝
委員-楊國勝
委員-李武炎
委員-曾貴麟
中文關鍵字 Hadamard不等式  凸函數 
英文關鍵字 Hadamard's double inequality  convex functions 
學科別分類
中文摘要 設 f:I⊆R→R 為凸函數(convex function) ,其中a,b ϵ I , af((a+b)/2)≤1/(b-a) ∫_a^b▒f(x) dx ≤1/2 [f(a)+f(b)] (1.1)
此為廣為人知的Hadamard雙邊不等式。
本文試著就此Hadamard雙邊不等式(1.1),建立一些推廣與更細緻的結果。
英文摘要 the following double inequality
f((a+b)/2)≤1/(b-a) ∫_a^b▒f(x) dx≤1/2 [f(a)+f(b)] (1.1)
holds for all convex function on [a, b] is known in the literature as Hermite-Hadamard (or Hadamard ) inequality.
The main purpose of this paper is to establish some generalizations and refinements of the inequality (1.1).
論文目次 目錄
中文部分
1. 緒論 1
2. 預備 2
3. 主要結果 9
參考文獻 23

English Part
1. Introduction 24
2. Preliminary 25
3. Main Results 32
Reference 46
參考文獻 [1]. C. Borell, integral inequalities for generalized concave and convex functions. J. Math. Anal. Appl.43(1973), 419-440.
[2]. C. Borell, Inverse inequalities for concave or generalized concave functions, Report No.44, Department of Mathematics, Uppsala University, 1972.
[3]. S.S. Dragomir, Two Mappings in connection to Hadamard’s inequalities, J. Math. Anal. Appl. 167(1992)49-56.
[4]. J.Hadamard, Etude sur Les properties des fonctions entieres et en particulier d’une function consideree par Riemann, J.Math.Pures appl. 58(1893), 171-215.
[5]. D.S.Mistrinovie, Analytic Inequalities, Spring. Verlag, Berlin, New Yark 1970.
[6]. B.G, Pachpatte, Dn Dome Inequalities for convex functions RGMIA Res/Cull. G(E)(2003) http://rgmia.vu.edu.au/v6(E).html.
[7]. C.E.M. Pearce and J.E.Pečarić, Inequalities for differentiable mappings with application to special(means and quadrature formula, Appl. Math Lett. 13(2000) 51-55.
[8]. G.S.Yang, D.Y. Huang and K.L. Tseng, Some inequalities for differentiable convert and concave mappings, Appl. Math comps., 47(2004), 207-216.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2014-07-02公開。
  • 同意授權瀏覽/列印電子全文服務,於2014-07-02起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信